Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Back pain, leg pain, weakness, itchy pimples on foot after angioplasty. What steps should be taken?

Hello doctor my name is vidya , i am asking some question about my husband he is angioplasty patient and diabetic also .He face lot problem after angioplasty like back pain ,lot of leg pain and before two weak he have some pimples like red in the foot that pimples are very itchy. so please tell me doctor what steps we have to take. thanks
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
in background of diabetes , itchy red pimple like thing in foot shouldnot be neglected
because in diabetes higher chances of having infection and some times it became more problematic
i advice to consult your family physician early
some patient feels back pain after angioplasty more so if it was done through femoral (leg ) route
but it will subside over a period of time , if pain is more then some simple analgesic for few days will be sufficient
take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor